MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUS. CRANIAL IMPL SMALL; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUS. CRANIAL IMPL SMALL; IMPLANT
Catalog Number 78-10010
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that it was noticed during surgery, when the implant was placed, there was a gap present.
 
Additional Manufacturer Narrative
Update: h6.The reported event could be confirmed with the provided intraoperative pictures.The investigation concluded there are several variables that may have contributed to the accuracy of fit, first being the orientation of the marking guide may have been set up different, leading to deviations.Another possibility is that the marking line itself may have been drawn at a different angle to the marking guide.Patient condition may have also lead to the inaccurate fit.In conclusion, the peek implant was designed and manufactured according to specification.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.
 
Event or Problem Description

Brand Name
PEEK CUS. CRANIAL IMPL SMALL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19163697
Report Number0008010177-2024-00032
Device Sequence Number7948936
Product Code GWO
UDI-Device Identifier04546540730763
UDI-Public04546540730763
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-10010
Device Lot Number2401311013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown